# SDR GTIA2015042301556

- Difficulty date: April 23, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 3,012 hours, 1,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW DOOR DAMPNER REQ SERVICE.  SERVICED C1 DOOR DAMPNER IAW AMM 52-10-00.
